The Annals of Probability

On a Set of Almost Deterministic $k$-Independent Random Variables

A. Joffe

Full-text: Open access

Abstract

We give an elementary example, generalizing the one of Bernstein, of a set of pairwise independent random variables which are not jointly independent. It preserves, the "not enough emphasis" characteristic of Bernstein's example in which each random variable is a function of any two of them.

Article information

Source
Ann. Probab. Volume 2, Number 1 (1974), 161-162.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aop/1176996762

Digital Object Identifier
doi:10.1214/aop/1176996762

Mathematical Reviews number (MathSciNet)
MR356150

Zentralblatt MATH identifier
0276.60005

JSTOR
links.jstor.org

Subjects
Primary: 60B05: Probability measures on topological spaces

Keywords
60-01 Pairwise independence indepdence Bernstein

Citation

Joffe, A. On a Set of Almost Deterministic $k$-Independent Random Variables. Ann. Probab. 2 (1974), no. 1, 161--162. doi:10.1214/aop/1176996762. http://projecteuclid.org/euclid.aop/1176996762.


Export citation